# SDR AALA20071966

- Difficulty date: October 17, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702100
- Part serial: 8271
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHT AT LEFT OVERWING EXIT INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT LEFT OVERWING EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
